# SDR C2XA05SD023

- Difficulty date: June 16, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 964 hours, 552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: A1140001002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT INOP. REMOVED AND REPLACED EMERGENCY FLASHLIGHT OPS CHECK GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE.
